# SDR USAA950645

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1018 - ON CLIMBOUT, LT WING BODY OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED TO MCO WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED LT ENGINE PYLON OVERHEAT SENSOR.  (W)
